# SDR K11A2016110416008

- Difficulty date: September 22, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 50,881 hours, 55,601 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Tailcon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EXTERNAL SKIN RT SIDE CRACKED.
